# SDR 95ZZZW681

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Condition: Faulty
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: H, O
- Precautionary procedure: A

## Discrepancy

FLT 299 - ORD DURING CLIMB THE NR 3 ENGINE GENERATOR FAILED (NR 1 GENERATOR WAS ON DEFERRAL AT TIME OF DEPARTURE).  THE AIRCRAFT WAS DIVERTED TO IND.  THE NR 3 ENGINE GENERATOR WAS REPLACED IAW MM 24-10-11 AND A RUN TEST CONFIRMED PROPER OPERATION OF GENERATOR.
